# SDR QXEA2025051600171

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 15,173 hours, 10,443 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG446
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 15,173 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9707. MSG " ENG 2 T2 HEAT FAIL " APPEARED WHILE PARKED AT GATE. PLACED ON MEL 73-21-17. MEL CLEARED 5/16 BY INTERROGATED CMC, FOUND FAULTS 73216217E2A AND 73216217E2B. PERFORMED E175 FIM 73-21-00-810-953-A WIRING CHECKS STEPS 6.AK-BC. NDN. REPLACED RELAY K0187 AND K0188 PER STEPS 6.BD-BK. NO HELP. FAULT REMAINS. REINSTALLED ORIGINAL RELAYS PER E175 SWPM 20-32-01. AS PRECAUTION, R+R #2 ENG FADEC PER E175 GE LMM 73-00-00-800-801. NO HELP. FAULT RETURNS R+R #2 ENGINE T2 SENSOR PER E175 GE LMM 77-00-00-800-808. PERFORMED FUNCTIONAL CHECK PER E175 GE LMM 72-00-00-700-802 ITEM 5.C. FAULT NO LONGER PRESENT. FUNCTIONAL TEST GOOD. RETURNED TO SERVICE.
